Duke Mathematical Journal

On the existence of nontrivial recurrent motions

Robert J. Sacker and George R. Sell

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 4 (1973), 815-819.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310057

Digital Object Identifier
doi:10.1215/S0012-7094-73-04074-X

Mathematical Reviews number (MathSciNet)
MR0328895

Zentralblatt MATH identifier
0274.54031

Subjects
Primary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

Sacker, Robert J.; Sell, George R. On the existence of nontrivial recurrent motions. Duke Math. J. 40 (1973), no. 4, 815--819. doi:10.1215/S0012-7094-73-04074-X. https://projecteuclid.org/euclid.dmj/1077310057


Export citation